Ellis groups of quasi-factors of minimal flows
Colloquium Mathematicum, Tome 84 (2000) no. 2, pp. 319-326
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A quasi-factor of a minimal flow is a minimal subset of the induced flow on the space of closed subsets. We study a particular kind of quasi-factor (a 'joining' quasi-factor) using the Galois theory of minimal flows. We also investigate the relation between factors and quasi-factors.
@article{10_4064_cm_84_85_2_319_326,
author = {Joseph Auslander},
title = {Ellis groups of quasi-factors of minimal flows},
journal = {Colloquium Mathematicum},
pages = {319--326},
year = {2000},
volume = {84},
number = {2},
doi = {10.4064/cm-84/85-2-319-326},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-2-319-326/}
}
TY - JOUR AU - Joseph Auslander TI - Ellis groups of quasi-factors of minimal flows JO - Colloquium Mathematicum PY - 2000 SP - 319 EP - 326 VL - 84 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-2-319-326/ DO - 10.4064/cm-84/85-2-319-326 LA - en ID - 10_4064_cm_84_85_2_319_326 ER -
Joseph Auslander. Ellis groups of quasi-factors of minimal flows. Colloquium Mathematicum, Tome 84 (2000) no. 2, pp. 319-326. doi: 10.4064/cm-84/85-2-319-326
Cité par Sources :